| Model Number |
OTV-S7H-N |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the subject device had an abnormal image.The event occurred during an unspecified procedure that was completed using the same set of equipment.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.E1/address: (b)(6).
Event or Problem Description
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: d8, d9, h4, h6, h11 a review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to the repair base for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: distortion at the base of the cable.The information obtained from this complaint and the investigation results did not lead to the identification of the cause of the distortion at the base of the cable.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.